Teething Tablets Recalled and Linked to Infant Deaths
Posted By Meyerkord & Meyerkord, LLC
A warning of a possible
dangerous product has been issued by the US Food and Drug Administration due to a linked
in infant deaths. The FDA says the deaths of ten children and 400 adverse
events have been linked to homeopathic teething tablets. The agency is
warning all caregivers to stop using the products immediately and to take
their child to a doctor if the child experiences problems. The homeopathic
teething tablets are used to soothe teething babies.
As the agency investigates these cases it has stated the product is under
review and caregivers should stop using the product at this time. The
events and deaths that the agency is investigating spans over a six year
period and includes cases of vomiting, lethargy, sleepiness, fever, tremors,
shortness of breath, and irritability.
The maker of homeopathic teething tablets and gel is Hyland's, and
the company has stated that they have not been made aware of any data
that supports the negative link to their products. The company reports
that the FDA has not given them any medical or statistical evidence to
support a link. In a statement made this week, Hyland's will stop
distributing the teething products in the United States.
Not only is Hyland's Baby Teething products being pulled from U.S.
shelves but similar versions of the homeopathic teething products by Walgreens
and CVS have been discontinued. Hyland's says they stand by their
homeopathic products and are confident the FDA investigation will not
If your child has been injured by a dangerous product, please
contact Meyerkord and Meyerkord, LLC, and speak directly to a product liability